# SDR AWXA200400587

- Difficulty date: May 22, 2004
- Submitted: June 2, 2004
- Operation: Air carrier
- Aircraft: N637AW
- Make and model: Airbus A320-231
- Aircraft serial: 099
- Aircraft time: 45,518 hours, 20,385 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Cylinder
- Part number: FE240004
- Part serial: 249
- Condition: Inoperative
- Location: R2 Door
- Part time: 14,792 hours, 5,894 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MCN - EMERGENCY EVACUATION - DURING C-03 CHECK THE R-2 DOOR DAMPER CYLINDER WAS FOUND INOPERATIVE.  MAINTENANCE REMOVED AND REPLACED THE R-2 DOOR DAMPER CYLINDER IAW AMM TASK 52-13-14-000-001, OPERATIONAL CHECK WAS GOOD.
